Since Dec. and changes in my medications, Ive been through hell. First I got pneumonia on my cruise, was in the hospital for 5 days while there they took me off Lexapro and Wellbutrin that I had been on for 20 yrs because I was hallucinating and manic for the first time. When I got out I was great for about 2 wks then I had vomit and naseausness for over 2 wks, this was hell. I couldnt keep anything in and not finding anything I could tolerate.
Well that part is better but now I have severe heartburn, and no food tastes the same, my neck burns at times and if I massage it it gets better for the moment but then I have trouble laying my head on it. The chiro didnt help.
I was put on some nightmare meds one for my mood which was really for seizures, holy moly thats when I got headaches and my nausea started, then Abilify which made me extremely anxious with panic attacks. I stopped Metaformin and a thyroid meds for the anxiousness and panic attacks.
Now its Geodon and Busbar but my head is not back to normal, Im cold often with chills.
I feel terrible, missing eating what i liked, not having panic attacks and being happy and sleeping like a baby.
Anyone else miserable from meds and missing their old self?
You must be logged in to reply to this topic.